Header

UZH-Logo

Maintenance Infos

Scattering-like phenomena of the periodic defocusing nls equation


Kappeler, Thomas; Schaad, B; Topalov, P (2017). Scattering-like phenomena of the periodic defocusing nls equation. Mathematical Research Letters, 24(3):803-826.

Abstract

In this paper we prove approximation properties of the solutions of the defocusing NLS equation on the circle by nearly linear flows. In addition we show that spatially periodic solutions of the defocusing NLS equation evolving in fractional Sobolev spaces Hs with s≥1 remain bounded for all times.

Abstract

In this paper we prove approximation properties of the solutions of the defocusing NLS equation on the circle by nearly linear flows. In addition we show that spatially periodic solutions of the defocusing NLS equation evolving in fractional Sobolev spaces Hs with s≥1 remain bounded for all times.

Statistics

Citations

Dimensions.ai Metrics
1 citation in Web of Science®
1 citation in Scopus®
7 citations in Microsoft Academic
Google Scholar™

Altmetrics

Downloads

3 downloads since deposited on 18 Jan 2018
3 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, not_refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:31 September 2017
Deposited On:18 Jan 2018 10:56
Last Modified:18 Apr 2018 11:49
Publisher:International Press
ISSN:1073-2780
Funders:Schweizerischer Nationalfonds
OA Status:Green
Free access at:Publisher DOI. An embargo period may apply.
Publisher DOI:https://doi.org/10.4310/MRL.2017.v24.n3.a9

Download

Download PDF  'Scattering-like phenomena of the periodic defocusing nls equation'.
Preview
Content: Accepted Version
Language: English
Filetype: PDF
Size: 257kB
View at publisher